MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL, COSTA RICA LTDA ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF10-F20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac perforation could not be conclusively determined.Per the ifu, cardiac perforation is a known risk during the use of this device.
 
Event or Problem Description
Related manufacturing reference: 3008452825-2019-00118, 3005334138-2019-00155, 3005334138-2019-00164.Following an atrial fibrillation ablation procedure a cardiac perforation occurred.The perforation was located in the left atrium near the left atrial appendage.A pericardiocentesis was done to stabilize the patient.The patient was transferred to the intensive care unit for observation.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key8457249
Report Number3008452825-2019-00129
Device Sequence Number16250581
Product Code DRF
UDI-Device Identifier05415067025968
UDI-Public05415067025968
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K160335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2019
Device Model NumberD-AVSE-DF10-F20
Device Lot Number6538893
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BRK¿ TRANSSEPTAL NEEDLE; SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER SL; TACTICATH¿ CATHETER SENSOR ENABLED¿
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR